# SDR GTIA020651

- Difficulty date: April 5, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO STATION 779 TO 826 LONGERON FITTING L30 CHAFING, GOUGES, AND CORROSION.  REMOVED CORROSION, MAT FOUND TO BE OUT OF LIMITS.  REPLACED LONGERON 30 END FITTING WITH NEW LONGERON END FITTING.  (M)
